# SDR A6WA201543101

- Difficulty date: October 2, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 27,511 hours, 26,710 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED NOSE DOOR OPEN WARNING MSG WITH GEAR DISAGREE WARNING MSG,  ALSO WOW INPUT CAUTION MSG & STEERING INOPERATIVE CAUTION & WOW OUTPUT FAIL WHITE STATUS MSG.  COMPLIED WITH QRH.  NOSE DOOR OPENED, MSG CLEARED WITH GEAR DISAGREE MSG, WAS ABLE TO CLEAR STEERING INOPERATIVE MSG, BUT WOW INPUT CAUTION REMAINS ALONG WITH WOW OUTPUT STATUS MSG.  RETURN LANDING NORMAL.  LANDING WEIGHT APPROX 39000 LBS.
